# SDR SWAA000291

- Difficulty date: February 16, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N655WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 28400
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: 3110314
- Condition: Odor
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING APPROACH FWD OVERHEAD PANEL LOWER BACKROUND LIGHTS FLICKERED FOLLOWED BY AN ELECTRICAL SMELL IN COCKPIT.  INSPECTED OVERHEAD PANEL, NO DEFECTS NOTED.  LIGHT PANEL ON ORDER FOR REMOVED AND REPLACED.  DEFERRED LIGHT PANEL PER MEL.
